# SDR REXA2025031100300

- Difficulty date: February 21, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,385 hours, 24,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH67036113S0101
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 705 R/H DIAPHRAGM CRACKED REQUIRES EVAL/REPLACEMENT  REMOVED AND REPLACED NEW SERVICEABLE DIAPHRAGM P/N SH670-36113-S0101 AT R/H F.S. 705 IAW STEPS 1-4 OF MHIRJ EO SH690-36110 SNIEO S40 AND CRJ 900 SRM 51-42-21-001-001-A01.
